# SDR NACA2025031720001

- Difficulty date: March 12, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N30565
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,180 hours, 18,583 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HF RADIOS NOT BROADCASTING ONLY RECEIVING AT LAST WAYPOINT. PERFORMED OPS TEST OF BOTH LH AND RH HF RADIOS, OPS CHECK GOOD ON GROUND IAW AMM 23-11-00
